Previous |  Up |  Next

Article

Title: Comments concerning flows near compact invariant sets (English)
Author: Fallone, Paul R., Jr.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 21
Issue: 4
Year: 1971
Pages: 680-682
.
Category: math
.
MSC: 34C35
MSC: 54H20
idZBL: Zbl 0229.54038
idMR: MR0293204
.
Date available: 2008-06-09T13:54:41Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/101068
.
Reference: [1] P. R. Fallone, Jr.: Some properties of asymptotically stable sets in dynamical systems.Ph.D. Thesis, Case Western Reserve University, 1967.
Reference: [2] V. V. Nemyckij, V. F. Stepanov: Qualitative Theory of Differential Equations.(translation), Princeton Mathematical Series, 22, Princeton University Press, Princeton, 1960. MR 0121520
Reference: [3] N. P. Bhatia, O. Hájek: Local Semi-Dynamical Systems.Lecture Notes in Mathematics, 90, Springer-Verlag, Berlin-New York, 1969. MR 0251328
Reference: [4] I. Kimura, T. Ura: Sur le courant exterieur à une régione invariante;.Théorème de Bendixson, Comment. Math. Univ. Santi Pauli, 8 (1960), 23-39. MR 0120428
Reference: [5] О. Hájek: Dynamical Systems in the Plane.Academic Press, New York- London, 1968. MR 0240418
Reference: [6] N. P. Bhatia A. C. Lazer G. P. Szego: On global weak attractors in dynamical systems.J. Math. Anal. Appl., 16 (1966), 544-552. MR 0205243, 10.1016/0022-247X(66)90161-2
.

Files

Files Size Format View
CzechMathJ_21-1971-4_16.pdf 360.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo